# SDR UPS98527486

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 67410332206
- Condition: Failed
- Location: Lt & Rt Mlg
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EN ROUNTE DID A LIGHT TEST AND OBSERVE RIGHT MAIN GEAR LIGHT INOP.  CALLED MMOC TO CHANGE LIGHTS AND OBSERVED BOTH MAIN GEAR LIGHTS  WERE INOP.  DID A FLY-BY IN DSM.  AIRCRAFT NEEDS SPARE BULBS (387).  BITE PSEU AND FOUND NO FAULTS.  REMOVED AND REPLACED LT AND RT MAIN GEAR IND LAMP ASSY'S IAW MM33-16-02.  OP CK NORMAL.  (P/N 674-1033-2206)
